# SDR DLM90071327

- Difficulty date: October 5, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR PAN GOUGED AT LWR AFT LATCH CAM.  REPAIRED DAMAGED AREA ON C-1 DR IAW MD80 SRM 52-05D FIG 26B SH2.
